Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Painful lumps on forehead. Taking antibiotics. Reason for lumps? How long to continue medicines?

Painful lumps on forehead , taken antibiotics . Do I need to keep taking them? What causes them? Whats the fastest way to get them to ho away? I have recently started getting painful small lumps on my forehead around my eyebrows . I took some antibiotics for blocked sinuses. Do I need to keep taking more antibiotics. I do have a lot of stress at work at the moment! Any help?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
It may be pyoderma. Take antibiotics, anti inflammatory drugs for atleast 2 weeks. If it recures, you go for investigation to rule out DM, any systemic disease. But still you consult dermatologist.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor